# SDR HNAA2019070500190

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N629
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 44,813 hours, 42,139 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF CONF BRAKE MESSAGE WITH PARKING BRAKE RELEASED. FIX: R&RD BRAKE PRESSURE SWITCH REF AMM 32-44-07. PERFORMED OPS CHECK PER AMM 32-44-07-700-801-A. OPS CHK GOOD OK FOR SERVICE.
